Picture of two heads

Open Access research that challenges the mind...

The Strathprints institutional repository is a digital archive of University of Strathclyde research outputs. Strathprints provides access to thousands of Open Access research papers by University of Strathclyde researchers, including those from the School of Psychological Sciences & Health - but also papers by researchers based within the Faculties of Science, Engineering, Humanities & Social Sciences, and from the Strathclyde Business School.

Discover more...

Convergence rate of numerical solutions to SFDEs with jumps

Bao, Jianhai and Bottcher, Bjorn and Mao, Xuerong and Yuan, Chenggui (2011) Convergence rate of numerical solutions to SFDEs with jumps. Journal of Computational and Applied Mathematics, 236 (2). pp. 119-131. ISSN 0377-0427

[img] PDF
6Bao_Bottcher_Mao_Yuan.pdf - Preprint

Download (314kB)

Abstract

In this paper, we are interested in numerical solutions of stochastic functional differential equations with jumps. Under a global Lipschitz condition, we show that the pth-moment convergence of Euler–Maruyama numerical solutions to stochastic functional differential equations with jumps has order 1/p for any p ≥ 2. This is significantly different from the case of stochastic functional differential equations without jumps, where the order is 1/2 for any p ≥ 2. It is therefore best to use the mean-square convergence for stochastic functional differential equations with jumps. Moreover, under a local Lipschitz condition, we reveal that the order of mean-square convergence is close to 1/2, provided that local Lipschitz constants, valid on balls of radius j, do not grow faster than log j.